Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe heart burn, neck pain, left arm tingling, pain under breasts. Heart attack symptoms?

I had nasty heartburn all last week and I didn t eat anything spicy. I had nasty neck pain for about two days last week and had a sharp pain under my left breast just before the left arm started to tingle. I am a 26 year old female and my father had a heart attack when he was 48. Is it possible I had a heart attack too?
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to Healthcaremagic.

Concerning your age, it is unlikely that it would be a heart attack. Heart attack symptoms typically occur after exertion and they last for a short period of time (about 3 minutes) and are relieved by rest.
Most probably this is due to GERD. My Advices are:
- Leave 2 hours period between meals and lying down.
- Avoid eating chocolate, fatty foods, drinking citrus drinks.
- Elevate the head of your bed.
- If you are overweight, try reducing your weight.

Dr Ahmad

Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor